# SDR UPS96821008

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: DLY.  FOUND CRACK IN WING SKIN AT LEFT DUMP SHOOT AREA.  CRACKED THROUGH RIVET, EDDY CURRENT CRACK FOUND TO BE 1.25 INCHES IN LENGTH.  REPAI RED LOWER TRAILING EDGE WING COVE PANEL IAW SRM 51-1-9A.
